# SDR CALA2025070806329

- Difficulty date: June 26, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 645A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FURTHER EVALUATION AT THE FWD CARGO DOOR SURROUND STRUCTURE MAIN SILL WEB FOUND TO BE OUT OF LIMIT REQURIE REPLACEMENT (RE F. AAR NR 1000042333) ESFR TRANSACTION COMPLETE REMOVED AND REPLACED THE FWD CARGO DOOR LOWER MAIN SILL BTW STA. 440 TO 500 R/H IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A8330 REV. A.  REMOVED AND REPLACED THE FWD CARGO DOOR LOWER MAIN SILL BTW STA. 440 TO 500 R/H IAW SRM 51-40-02-0G-0 AND DWG 143A8330 REV. A.
